A general character formula for irreducible projections on L2 of a nilmanifold

Lawrence Corwin, Frederick P. Greenleaf, Richard Penney

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)21-32
Number of pages12
JournalMathematische Annalen
Volume225
Issue number1
DOIs
StatePublished - Feb 1977

Fingerprint

Character Formula
Nilmanifolds
Projection

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A general character formula for irreducible projections on L2 of a nilmanifold. / Corwin, Lawrence; Greenleaf, Frederick P.; Penney, Richard.

In: Mathematische Annalen, Vol. 225, No. 1, 02.1977, p. 21-32.

Research output: Contribution to journalArticle

Corwin, Lawrence ; Greenleaf, Frederick P. ; Penney, Richard. / A general character formula for irreducible projections on L2 of a nilmanifold. In: Mathematische Annalen. 1977 ; Vol. 225, No. 1. pp. 21-32.
@article{4aad845f840b45e68b7dbd048adb8499,
title = "A general character formula for irreducible projections on L2 of a nilmanifold",
author = "Lawrence Corwin and Greenleaf, {Frederick P.} and Richard Penney",
year = "1977",
month = "2",
doi = "10.1007/BF01364889",
language = "English (US)",
volume = "225",
pages = "21--32",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - A general character formula for irreducible projections on L2 of a nilmanifold

AU - Corwin, Lawrence

AU - Greenleaf, Frederick P.

AU - Penney, Richard

PY - 1977/2

Y1 - 1977/2

UR - http://www.scopus.com/inward/record.url?scp=34250296879&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250296879&partnerID=8YFLogxK

U2 - 10.1007/BF01364889

DO - 10.1007/BF01364889

M3 - Article

VL - 225

SP - 21

EP - 32

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -